MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATION TOTAL SHOULDER; STEM, HUMERAL, PLASMA W/MALE TAPER, 10

ENCORE MEDICAL L.P. FOUNDATION TOTAL SHOULDER; STEM, HUMERAL, PLASMA W/MALE TAPER, 10
Model Number 503-00-010
Health Effect - Clinical Code Pain (1994)
Date of Event 03/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as pain.The actual length of in-vivo for the items listed is unknown as the original surgery date was not provided or could be established.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.To investigate this event, the lot numbers are necessary.In addition to the lot numbers not being supplied, information regarding cultures identified in the infection and the severity of the infection was not supplied.If this information is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.This complaint will be closed pending receipt of additional information.
 
Event or Problem Description
Revision surgery - patient complained of pain in shoulder - surgeon inspected for infection then converted to a reverse shoulder.

Brand Name
FOUNDATION TOTAL SHOULDER
Common Device Name
STEM, HUMERAL, PLASMA W/MALE TAPER, 10
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx
MDR Report Key9963682
Report Number1644408-2020-00308
Device Sequence Number2857690
Product Code KWS
UDI-Device Identifier00888912024334
UDI-Public(01)00888912024334
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K950651
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number503-00-010
Device Catalogue Number503-00-010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2020
Initial Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR